Martin's axiom and partitions
Compositio Mathematica, Volume 63 (1987) no. 3, p. 391-408
@article{CM_1987__63_3_391_0,
     author = {Todorcevic, S. and Velickovic, Boban},
     title = {Martin's axiom and partitions},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {63},
     number = {3},
     year = {1987},
     pages = {391-408},
     zbl = {0643.03033},
     mrnumber = {909386},
     language = {en},
     url = {http://www.numdam.org/item/CM_1987__63_3_391_0}
}
Todorcevic, S.; Velickovic, B. Martin's axiom and partitions. Compositio Mathematica, Volume 63 (1987) no. 3, pp. 391-408. http://www.numdam.org/item/CM_1987__63_3_391_0/

[Ar] A. Arhangel'Skii: The construction and classification of topological spaces and cardinal invariants. Russian math. Surveys 33: 6 (1978) 33-96. | Zbl 0428.54002

[Be] M. Bell: On the combinatorial principle P(c) Fund. Math. 114 (1981) 149-67. | MR 643555 | Zbl 0581.03038

[DS] K. Delvin and S. Shelah: A weak version of ♦ which follows from 2N0 < 2N1. Israel J. Math. 29 (1978) 239-247. | Zbl 0403.03040

[vD] E.K. Van Douwen: The Integers and Topology. In: Handbook of Set-Theoretic Topology, eds. K. Kunen and J. Vaughan. North Holland (1984) 111-167. | MR 776622 | Zbl 0561.54004

[Fr] D. Fremlin: Consequences of Martin's Axiom. Cambridge Tracts in Math. 84, Cambridge University Press (1984). | MR 780933 | Zbl 0551.03033

[HJ] A. Hajnal and I. Juhász: A Consequence of Martin's Axiom. Indag. Math. 33 (1971) 457-463. | MR 305344 | Zbl 0302.54005

[KT] K. Kunen and F. Tall: Between Martin's Axiom and Souslin's Hypothesis. Fund. Math. 102 (1979) 173-181. | MR 532951 | Zbl 0415.03040

[MS] D. Martin and R. Solovay: Internal Cohen Extensions. Ann. Math. Logic 2 (1970) 143-178. | MR 270904 | Zbl 0222.02075

[Ro] F. Rothberger: On some problems of Hausdorff and of Sierpinski. Fund. Math. 35 (1948) 29-47. | MR 29958 | Zbl 0032.33702

[Sh] N.A. Shanin: On intersection of open subsets in the product of topological spaces. Comptes Rendus, (Doklady). Acad. Sci. U.R.S.S. 53 (1946) 449-501. | MR 18815 | Zbl 0061.39603

[ST] R. Solovay and S. Tennenbaum: Interated Cohen Extensions and Souslin's Problem. Ann. Math. 94 (1971) 201-245. | MR 294139 | Zbl 0244.02023

ITo1] S. Todorcevic: Partitioning pairs of countable ordinals. Acta Math., to appear. | MR 908147 | Zbl 0658.03028

[To2] S. Todorcevic: Remarks on cellularity in products. Compositio Math. 57 (1986) 357-372. | Numdam | MR 829326 | Zbl 0616.54002

[Ve] B. Velickovic: Ph.D. thesis, University of Wisconsin, Madison (1986).